# SDR DALA2023072506018

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 79,627 hours, 10,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGRENCY LIGHTS OUT AT 22H, 58H, 57H. CORRECTIVE ACTION: R/R LIGHT ASSY AT SEATS 22H, 57H AND 58H IAW A330 AMM 33-51. 22H AND 57H OPS CHECK OK NOW. SEAT 58H STILL INOP, FOUND BROKEN WIRE AT CONNECTOR OF SEAT DISCONNECT AT SIDEWALL. ON 29JUL2023, RECONNECTED LOOSE WIRE AT 58H EMERGENCY ESCAPE LIGHT PATH.
